# SDR SWAA2025103129302

- Difficulty date: October 28, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 75,993 hours, 45,248 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 14 ABC INOPERATIVE.   RELAMPED EMERGENCY LIGHT AT ROW 14ABC PER AMM 33-51-03.
